# SDR DALA2015121407603

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 49,549 hours, 27,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGNS INOPERATIVE AT LT AND RT AFT OVERWING EXITS AND AFT EXIT DOORS.  FOUND BATTERY PACK DISCONNECTED AT ROW 37CDE.  RECONNECTED BATTERY PACK. OPS CHECKS GOOD.
